Open Access
August, 1974 Un Critere Probabiliste de Compacite Des Groupes
A. Brunel, D. Revuz
Ann. Probab. 2(4): 745-746 (August, 1974). DOI: 10.1214/aop/1176996618


It is shown that a locally compact metrizable group $G$ is compact if and only if every random walk on $G$ is recurrent.


Download Citation

A. Brunel. D. Revuz. "Un Critere Probabiliste de Compacite Des Groupes." Ann. Probab. 2 (4) 745 - 746, August, 1974.


Published: August, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0292.60101
MathSciNet: MR420767
Digital Object Identifier: 10.1214/aop/1176996618

Keywords: 6066 , conservative contraction , Locally compact groups , recurrent random walk

Rights: Copyright © 1974 Institute of Mathematical Statistics

Vol.2 • No. 4 • August, 1974
Back to Top